# SDR REXA2024021200184

- Difficulty date: January 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 34,992 hours, 24,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: SH6905341443
- Condition: Corroded
- Location: Bs 801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ENDEAVOR AIR EO# R53595 / SB670BA-53--061 FOUND CORROSION AT LH FS801.25  REPAIRED IAW MHIRJ REO 690-53-41-433 REV -- DATED 2024-02-01.
